Quotation Panny, Wolfgang. 1985. Die maximale Abweichung von Gitterpfaden - exakte und asymptotische Ergebnisse. Österreichische Zeitschrift für Statistik und Informatik 15 (2-3): 156-166.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Österreichische Zeitschrift für Statistik und Informatik
Language German
Title Die maximale Abweichung von Gitterpfaden - exakte und asymptotische Ergebnisse
Volume 15
Number 2-3
Year 1985
Page from 156
Page to 166

Associations

People
Panny, Wolfgang (Details)
Organization
Applied Information Technology (Details)
Google Scholar: Search